Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Global continuous solutions of hyperbolic systems of quasi-linear equations
HTML articles powered by AMS MathViewer

by J. L. Johnson PDF
Bull. Amer. Math. Soc. 73 (1967), 639-641
References
  • R. Courant and K. O. Friedrichs, Supersonic Flow and Shock Waves, Interscience Publishers, Inc., New York, N. Y., 1948. MR 0029615
  • James Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math. 18 (1965), 697–715. MR 194770, DOI 10.1002/cpa.3160180408
  • P. D. Lax, Hyperbolic systems of conservation laws. II, Comm. Pure Appl. Math. 10 (1957), 537–566. MR 93653, DOI 10.1002/cpa.3160100406
  • 4. B. L. Roždestvenskiĭ, Construction of discontinuous solutions to systems of quasilinear equations, I, II, Ž. Vyčisl. Mat. i Mat. Fiz. 2 (1962), 1019-1043; 3 (1963), 79-98.
  • Zhang Tong and Guo Yu-fa, A class of initial value problems for systems of aerodynamic equations, Chinese Math.–Acta 7 (1965), 90–101. MR 0194771
Additional Information
  • Journal: Bull. Amer. Math. Soc. 73 (1967), 639-641
  • DOI: https://doi.org/10.1090/S0002-9904-1967-11805-6
  • MathSciNet review: 0213735